# SDR QXEA0300308

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 10,251 hours, 14,400 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 864202
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX ON FLIGHT 2197- RETURNED TO FIELD DUE TO ON GEAR RETRACT RIGHT MAIN UNSAFE LIGHT REMAINED ON. ALL THREE GEAR DOOR LIGHTS REMAINED ON. RIGHT MAIN AND NOSE GEAR LIGHT WERE OUT. RECYCLED AS PER CHECKLIST WITH THE SAME RESULTS. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED RIGHT HAND MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
